# SDR HEEA0013185

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Indicator
- Part number: 071107600
- Condition: Failed
- Location: Cockpit
- Component: KDA697
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 2 VOR - GREEN NEEDLE DOESN'T POINT TO STATION BOTH SIDES.
